# SDR UALA2009040800998

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 26,679 hours, 10,937 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED, EPSU INT AND EXT LOAD AFT LEFT, BOTH FAULTS FLASHING ON PSU.  FOUND POWER SUPPLY 13WL INTERNAL BITE INOP.  REPLACED 13WL BITE NOW WORKS.  CABIN EMERGENCY TEST STILL HAS SAME FAULTS.  SUSPECT RIGHT AFT EMERGENCY SLIDE.  FOUND SEAT 12ABC WITH BROKEN WIRE AT EMERGENCY LIGHT.  DISCONNECTED AND SECURED WIRE.  TEST ONLY GIVES AN INT LOAD FAULT.  REPLACED RIGHT AFT EMERGENCY SLIDE.  NO DEFECTS NOTED.
